# SDR SWAA2022022845313

- Difficulty date: December 11, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 55,595 hours, 32,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TEE-FLOOR PNL SPRT AT AFT CARGO BAY BS794 RBL17. MARKED / NO ENTRY IN SRM FOR ALLOWABLE DAMAGE FOR TEE-FLOOR PANEL SUPPORT REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0; PARA. 9.C. REMOVED AND REPLACED TEE-FLOOR PANEL SUPPORT AT ACB BS 794; RBL 17; IAW SRM 51-40-02-0G-0 AND BOEING DWG #146A7500.
